# SDR DALA1232926707

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 41,145 hours, 15,519 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 113N1070
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GEAR CHANGE, MAINTENANCE FOUND CORROSION ON LT AND RT FORWARD TRUNNION SUPPORT ATTACH FITTINGS.  MACHINED RT MAIN LANDING GEAR FITTING INBOARD LOWER BORE TO 2.095, LT MAIN LANDING GEAR INBOARD LOWER BORE TO 2.127 AND OUTBOARD LOWER BORE TO 2.127.  REPAIR WAS COMPLETED PER ERA 503559-14 REV ORIGINAL.
